Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

On ω-independence and the Kunen-Shelah property

Loading...
Thumbnail Image

Full text at PDC

Publication date

2002

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Cambridge Univ Press
Citations
Google Scholar

Citation

Suátrez Granero, A., Jiménez Sevilla, M. M., Moreno, J. P. «ON $\omega$-INDEPENDENCE AND THE KUNEN–SHELAH PROPERTY». Proceedings of the Edinburgh Mathematical Society, vol. 45, n.o 2, junio de 2002, pp. 391-95. DOI.org (Crossref), https://doi.org/10.1017/S0013091500001061.

Abstract

We prove that spaces with an uncountable omega-independent family fail the Kunen-Shelah property. Actually, if {x(i)}(iis an element ofI) is an uncountable w-independent family, there exists an uncountable subset J.C I such that x(j) is not an element of (conv) over bar({x(i)}(iis an element ofj/{j}) for every j is an element of J. This improves a previous result due to Sersouri, namely that every uncountable omega-independent family contains a convex right-separated subfamily.

Research Projects

Organizational Units

Journal Issue

Description

Supported in part by DGICYT grants PB 97-0240 and BMF2000-0609.

UCM subjects

Unesco subjects

Keywords

Collections